# SDR AALA982133

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Ws 264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION PITTING IN TOP FORWARD MOUNT HOLE IN THE MAIN GEAR TRUNNION FITTING FOR RETRACT CYLINDER UPPER SUPPORT FRAME.  REPAIRED PER ESO 7349, DATED 11-18-98.  (M)
